# SDR CA110402001

- Difficulty date: March 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 783 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 764591
- Condition: Failed
- Location: Fuel Qty
- Part time: 795 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT LOST FUEL QTY INDICATION IN FLIGHT. TROUBLESHOOTING C/O AFTER LANDING. LOWER FUEL PROBE REPLACED, FAILURE CLEARED. ACFT RELEASED.
